MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR120010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).(b)(6).
 
Event or Problem Description
It was reported that, during a navio assisted ukr surgery, the handpiece would not calibrate.They switched to new handpiece and found that there was a rock in the navio handpiece tracker array when putting it on a flat surface suggesting that it has become deformed.The procedure was finished with a smith and nephew back up device without significant delays.The patient was not harmed.
 
Additional Manufacturer Narrative
Results of investigation: the device, navio handpiece tracker array, part number pfsr120010, used for treatment was not returned for evaluation, thus a visual and functional evaluation could not be conducted.A relationship between the reported event and the device could not be established.The reported problem was not confirmed.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a device history record or non conformance investigation.A complaint history review for similar reported/confirmed complaints found similar events.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.This failure is an identified failure mode within the risk assessment and the anticipated risk level is still adequate.Although the reported problem was not confirmed factors that may have contributed to the reported symptom may have been associated with mishandling of the product.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
NAVIO HANDPIECE TRACKER ARRAY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12974704
Report Number3010266064-2021-00860
Device Sequence Number4789826
Product Code OLO
UDI-Device Identifier00885556628577
UDI-Public00885556628577
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR120010
Device Catalogue NumberPFSR120010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2021
Supplement Date Received by Manufacturer02/12/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown